# SDR TRBA2006061

- Difficulty date: August 27, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Engine: Pwa PW127
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE EXCEEDS TQ AND ITT DURING TAKE-OFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED NR 1 ENGINE INTERCOMPRESSOR BLEED VALVE IAW JIC 72-01-30, PERFORMED OPT FOUND SYSTEM WORKING PROPERLY.  (K)
